# SDR 9JLA09AUG20213306

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N253TX
- Make and model: Cessna 680SOV
- Aircraft serial: 6800253
- Aircraft time: 4,528 hours, 3,301 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: A411341
- Condition: Defective
- Location: Engine Shutoff
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED OF RECEIVING A LEFT ENGINE CONTROL FAULT MESSAGE. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED A FAULTY LEFT ENGINE SHUTOFF SWITCH. THE DEFECTIVE SWITCH WAS REMOVED AND A NEW SWITCH WAS INSTALLED. OPS CHECKS WERE GOOD AND FAULT MASSAGE CLEARED. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
